# SDR CALA2021040600428

- Difficulty date: April 5, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 120,276 hours, 18,599 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Fluctuates
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOST ALL HYD FLUID RIGHT SIDE QTY SHOWING 0.00 REQUEST DEFERRAL. REQUIRES CHECK IAW AMM 29-33-99-601 APPROVED MEL 2933F VERFIED QTY ON ARRIVAL OK. NO PRESS WAS LOST DURIND QTY FLUX. SERVED TO FULL.
